# SDR ALGA072710A117306

- Difficulty date: July 27, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N863AL
- Make and model: Skrsky S76C
- Aircraft serial: 760536
- Aircraft time: 5,581 hours
- Engine: Tmeca ARRIEL2S1
- System (JASC): 2700 · Flight Control System
- Part: Bearing
- Part number: MK5P4A1173
- Condition: Frozen
- Location: Zone 200
- Part time: 5,581 hours
- Component: Bellcrank, Skrsky
- Component part number: 7640103107041
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSP OF BELLCRANK ASSY, FOUND BEARING FROZEN AND UNABLE TO MOVE.
